MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER SLIP TIP SYRINGE; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER SLIP TIP SYRINGE; PISTON SYRINGE
Model Number 302833
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported bd luer slip tip syringe had missing scale markings.The following information was provided by the initial reporter: "not sure if other markets have brought this up, but only one syringe has the ml makings.".
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: it was reported the syringe is missing the scale markings.To aid in the investigation, two photos were provided for evaluation by our quality team.One photo shows the packaging blister top web and the other photo is a set of four packaging blisters showing the syringes.One syringe in the photo has the scale marking and the other three do not.No other defects or imperfections are observed.This defect could occur if there was a jam at the scale printing process inducing the symptom reported by the customer.A device history record review was completed for provided material and lot number.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.Verification of the scale printing process was performed, settings were correct and the flow of products was good.To date, there have been no other similar events reported for this lot.Based on the investigation and with the sample analysis the symptom reported by the customer is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD LUER SLIP TIP SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13257525
Report Number1911916-2021-01336
Device Sequence Number4761254
Product Code FMF
UDI-Device Identifier30382903028338
UDI-Public30382903028338
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Model Number302833
Device Catalogue Number302833
Device Lot Number1130170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown